May  2019, 24(5): 2281-2292. doi: 10.3934/dcdsb.2019095

Necessary optimality conditions for an integro-differential Bolza problem via Dubovitskii-Milyutin method

1. 

Faculty of Mathematics and Computer Science, University of Lodz, 90-238 Lodz, Banacha 22, Poland

2. 

State School of Higher Vocational Education, 96-100 Skierniewice, Batorego 64c, Poland

* Corresponding author: Stanisław Walczak

A tribute to Helmut Maurer, Urszula Ledzewicz and Heinz Schättler.
The second author has a great satisfaction to be a supervisor of the doctoral dissertation of Professor Urszula Ledzewicz

Received  December 2017 Revised  January 2019 Published  March 2019

In the paper, we derive a maximum principle for a Bolza problem described by an integro-differential equation of Volterra type. We use the Dubovitskii-Milyutin approach.

Citation: Dariusz Idczak, Stanisław Walczak. Necessary optimality conditions for an integro-differential Bolza problem via Dubovitskii-Milyutin method. Discrete & Continuous Dynamical Systems - B, 2019, 24 (5) : 2281-2292. doi: 10.3934/dcdsb.2019095
References:
[1]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011. Google Scholar

[2]

M. Ya. Dubovitskii and A. A. Milyutin, The extremum problem in the presence of constraints, Dokl. Acad. Nauk SSSR, 149 (1963), 759-762. Google Scholar

[3]

M. Ya. Dubovitskii and A. A. Milyutin, Extremum problems in the presence of constraints, Zh. Vychisl. Mat. i Mat. Fiz., 5 (1965), 395-453. Google Scholar

[4]

I. W. Girsanow, Lectures on Mathematical Theory of Extremum Problems, Springer, New York, 1972. Google Scholar

[5]

D. Idczak and S. Walczak, Application of a global implicit function theorem to a general fractional integro-differential system of Volterra type, Journal of Integral Equations and Applications, 27 (2015), 521-554. Google Scholar

[6]

D. Idczak, Optimal control of a coercive Dirichlet problem, SIAM J. Control Optim., 36 (1998), 1250-1267. doi: 10.1137/S0363012997296341. Google Scholar

[7]

D. IdczakA. Skowron and S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces, Advanced Nonlinear Studies, 12 (2012), 89-100. doi: 10.1515/ans-2012-0105. Google Scholar

[8]

D. Idczak, A. Skowron and S. Walczak, Sensitivity of a fractional integrodifferential Cauchy problem of Volterra type, Abstract and Applied Analysis, 2013 (2013), Article Id 129478, 8 pages. doi: 10.1155/2013/129478. Google Scholar

[9]

A. D. Ioffe and V. M. Tikhomirov, Theory of Extremum Problems, North-Holland, 1979. Google Scholar

[10]

U. Ledzewicz, A necessary condition for a problem of optimal control with equality and inequality constraints, Control and Cybernetics, 14 (1985), 351-360. Google Scholar

[11]

U. Ledzewicz, On some specification of the Dubovitskii-Milyutin method, Nonlinear Analysis: theory, methods and Applications, 10 (1986), 1367-1371. doi: 10.1016/0362-546X(86)90107-0. Google Scholar

[12]

U. Ledzewicz, Application of the method of contractor directions to the Dubovitskii-Milyutin formalism, Journal of Mathematical Analysis and Applications, 125 (1987), 174-184. doi: 10.1016/0022-247X(87)90172-7. Google Scholar

[13]

U. Ledzewicz, Application of some specitfication of the Dubovitskii-Milyutin method to problems of optimal control, Nonlinear Analysis: Theory, Methods and Applications, 10 (1986), 1367-1371. doi: 10.1016/0362-546X(86)90107-0. Google Scholar

[14]

U. LedzewiczH. Schättler and S. Walczak, Stability of elliptic optimal control problems, Comput. Math. Appl., 41 (2001), 1245-1256. doi: 10.1016/S0898-1221(01)00095-5. Google Scholar

[15]

V. Volterra, Sulle equazioni integro-differenziali, R. C. Acad. Lincei (5), 18 (1909), 167-174.Google Scholar

[16]

V. Volterra, Sulle equazioni della elettrodinamica, R. C. Acad. Lincei (5), 18 (1909), 203-211.Google Scholar

[17]

V. Volterra, Sulle equazioni integro-differenziali della teoria dell’elasticita, R. C. Acad. Lincei (5), 18 (1909), 296-301.Google Scholar

[18]

V. Volterra, Equazioni integro-differenziali della elasticita nel caso della isotropia, R. C. Acad. Lincei (5), 18 (1909), 577-586.Google Scholar

show all references

References:
[1]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011. Google Scholar

[2]

M. Ya. Dubovitskii and A. A. Milyutin, The extremum problem in the presence of constraints, Dokl. Acad. Nauk SSSR, 149 (1963), 759-762. Google Scholar

[3]

M. Ya. Dubovitskii and A. A. Milyutin, Extremum problems in the presence of constraints, Zh. Vychisl. Mat. i Mat. Fiz., 5 (1965), 395-453. Google Scholar

[4]

I. W. Girsanow, Lectures on Mathematical Theory of Extremum Problems, Springer, New York, 1972. Google Scholar

[5]

D. Idczak and S. Walczak, Application of a global implicit function theorem to a general fractional integro-differential system of Volterra type, Journal of Integral Equations and Applications, 27 (2015), 521-554. Google Scholar

[6]

D. Idczak, Optimal control of a coercive Dirichlet problem, SIAM J. Control Optim., 36 (1998), 1250-1267. doi: 10.1137/S0363012997296341. Google Scholar

[7]

D. IdczakA. Skowron and S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces, Advanced Nonlinear Studies, 12 (2012), 89-100. doi: 10.1515/ans-2012-0105. Google Scholar

[8]

D. Idczak, A. Skowron and S. Walczak, Sensitivity of a fractional integrodifferential Cauchy problem of Volterra type, Abstract and Applied Analysis, 2013 (2013), Article Id 129478, 8 pages. doi: 10.1155/2013/129478. Google Scholar

[9]

A. D. Ioffe and V. M. Tikhomirov, Theory of Extremum Problems, North-Holland, 1979. Google Scholar

[10]

U. Ledzewicz, A necessary condition for a problem of optimal control with equality and inequality constraints, Control and Cybernetics, 14 (1985), 351-360. Google Scholar

[11]

U. Ledzewicz, On some specification of the Dubovitskii-Milyutin method, Nonlinear Analysis: theory, methods and Applications, 10 (1986), 1367-1371. doi: 10.1016/0362-546X(86)90107-0. Google Scholar

[12]

U. Ledzewicz, Application of the method of contractor directions to the Dubovitskii-Milyutin formalism, Journal of Mathematical Analysis and Applications, 125 (1987), 174-184. doi: 10.1016/0022-247X(87)90172-7. Google Scholar

[13]

U. Ledzewicz, Application of some specitfication of the Dubovitskii-Milyutin method to problems of optimal control, Nonlinear Analysis: Theory, Methods and Applications, 10 (1986), 1367-1371. doi: 10.1016/0362-546X(86)90107-0. Google Scholar

[14]

U. LedzewiczH. Schättler and S. Walczak, Stability of elliptic optimal control problems, Comput. Math. Appl., 41 (2001), 1245-1256. doi: 10.1016/S0898-1221(01)00095-5. Google Scholar

[15]

V. Volterra, Sulle equazioni integro-differenziali, R. C. Acad. Lincei (5), 18 (1909), 167-174.Google Scholar

[16]

V. Volterra, Sulle equazioni della elettrodinamica, R. C. Acad. Lincei (5), 18 (1909), 203-211.Google Scholar

[17]

V. Volterra, Sulle equazioni integro-differenziali della teoria dell’elasticita, R. C. Acad. Lincei (5), 18 (1909), 296-301.Google Scholar

[18]

V. Volterra, Equazioni integro-differenziali della elasticita nel caso della isotropia, R. C. Acad. Lincei (5), 18 (1909), 577-586.Google Scholar

[1]

Faranak Rabiei, Fatin Abd Hamid, Zanariah Abd Majid, Fudziah Ismail. Numerical solutions of Volterra integro-differential equations using General Linear Method. Numerical Algebra, Control & Optimization, 2019, 0 (0) : 0-0. doi: 10.3934/naco.2019042

[2]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[3]

Walter Allegretto, John R. Cannon, Yanping Lin. A parabolic integro-differential equation arising from thermoelastic contact. Discrete & Continuous Dynamical Systems - A, 1997, 3 (2) : 217-234. doi: 10.3934/dcds.1997.3.217

[4]

Narcisa Apreutesei, Nikolai Bessonov, Vitaly Volpert, Vitali Vougalter. Spatial structures and generalized travelling waves for an integro-differential equation. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 537-557. doi: 10.3934/dcdsb.2010.13.537

[5]

Shihchung Chiang. Numerical optimal unbounded control with a singular integro-differential equation as a constraint. Conference Publications, 2013, 2013 (special) : 129-137. doi: 10.3934/proc.2013.2013.129

[6]

Frederic Abergel, Remi Tachet. A nonlinear partial integro-differential equation from mathematical finance. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 907-917. doi: 10.3934/dcds.2010.27.907

[7]

Samir K. Bhowmik, Dugald B. Duncan, Michael Grinfeld, Gabriel J. Lord. Finite to infinite steady state solutions, bifurcations of an integro-differential equation. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 57-71. doi: 10.3934/dcdsb.2011.16.57

[8]

Hermann Brunner. The numerical solution of weakly singular Volterra functional integro-differential equations with variable delays. Communications on Pure & Applied Analysis, 2006, 5 (2) : 261-276. doi: 10.3934/cpaa.2006.5.261

[9]

Michel Chipot, Senoussi Guesmia. On a class of integro-differential problems. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1249-1262. doi: 10.3934/cpaa.2010.9.1249

[10]

Thanh-Anh Nguyen, Dinh-Ke Tran, Nhu-Quan Nguyen. Weak stability for integro-differential inclusions of diffusion-wave type involving infinite delays. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3637-3654. doi: 10.3934/dcdsb.2016114

[11]

Nestor Guillen, Russell W. Schwab. Neumann homogenization via integro-differential operators. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3677-3703. doi: 10.3934/dcds.2016.36.3677

[12]

Olivier Bonnefon, Jérôme Coville, Jimmy Garnier, Lionel Roques. Inside dynamics of solutions of integro-differential equations. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3057-3085. doi: 10.3934/dcdsb.2014.19.3057

[13]

Paola Loreti, Daniela Sforza. Observability of $N$-dimensional integro-differential systems. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 745-757. doi: 10.3934/dcdss.2016026

[14]

Giuseppe Maria Coclite, Mario Michele Coclite. Positive solutions of an integro-differential equation in all space with singular nonlinear term. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 885-907. doi: 10.3934/dcds.2008.22.885

[15]

Jean-Michel Roquejoffre, Juan-Luis Vázquez. Ignition and propagation in an integro-differential model for spherical flames. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 379-387. doi: 10.3934/dcdsb.2002.2.379

[16]

Tomás Caraballo, P.E. Kloeden. Non-autonomous attractors for integro-differential evolution equations. Discrete & Continuous Dynamical Systems - S, 2009, 2 (1) : 17-36. doi: 10.3934/dcdss.2009.2.17

[17]

Liang Zhang, Bingtuan Li. Traveling wave solutions in an integro-differential competition model. Discrete & Continuous Dynamical Systems - B, 2012, 17 (1) : 417-428. doi: 10.3934/dcdsb.2012.17.417

[18]

Yubo Chen, Wan Zhuang. The extreme solutions of PBVP for integro-differential equations with caratheodory functions. Conference Publications, 1998, 1998 (Special) : 160-166. doi: 10.3934/proc.1998.1998.160

[19]

Narcisa Apreutesei, Arnaud Ducrot, Vitaly Volpert. Travelling waves for integro-differential equations in population dynamics. Discrete & Continuous Dynamical Systems - B, 2009, 11 (3) : 541-561. doi: 10.3934/dcdsb.2009.11.541

[20]

Tonny Paul, A. Anguraj. Existence and uniqueness of nonlinear impulsive integro-differential equations. Discrete & Continuous Dynamical Systems - B, 2006, 6 (5) : 1191-1198. doi: 10.3934/dcdsb.2006.6.1191

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (21)
  • HTML views (38)
  • Cited by (0)

Other articles
by authors

[Back to Top]